Monday, November 05, 2012

Sitting in the dark

Well not really as I have the TV on. Spent a few hours at Urgent Care tonight. Asthma acts up after a cold.

My pulse Ox was actually good, about 98, but I still couldn't breathe. Dr said I sounded tight. They gave me two breathing treatments which I do not care for. As my friend Linda put it, feels like you are having a heart attack. I feel like a hype. Ha ha Whatever that feels like.

Left with prednisone. Now, four hours later sleep seems nowhere nearby. I'm okay with no sleep as I know I won't be sleepy tomorrow, the joy of this drug.

The downside to it is come, say 4th or 5th day on it the emotions go crazy. Last time I was in it, I had to leave work because I couldn't stop crying for no reason whatsoever.

Sigh. So here I am alone in the semi-dark. Alone, well, with you!

1 comment:

Julie Timms said...

Marty has a temper he never had taking Predisone. It makes him really moody. He is on it forever.